Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know this isn't the correct board for this, but I haven't recieved any responses from the Prescription meds board. My derm wants to put me on Retin-A next month for my red marks. She told me it will make my skin worse before it makes it better. How much worse will it get? I don't know if I can handle any more severe breakouts. It takes a serious toll on me mentally. Plus, new acne means more red marks anyways, so what is the point?

Share this post


Link to post
Share on other sites

all u can do is figh it. Many people have had terrible expreinces with retin-a mciro. Suhc as redness, peeling, pain... me ont eh otehr handf have none of that with almost no acne.

Its a great product, if it works.

I suggest u also ask for an anti-biotic (minocin maybe?) This will help with ur initla break out, and help prevent acne whiel retin-a mciro does teh job.

Good luck!

Share this post


Link to post
Share on other sites

Everyones different...

Just because retin-a or minocin didnt work for you doesnt mean that it wont work for others.

If retin-a micro works it generaly works well, otehrwise goon tane.

If your scared to try retin-a than i would imagine u r too scared to try tane and than ur stuck.

Share this post


Link to post
Share on other sites

HI BF,

I don't need Accutane. I'm completely clear, I'm just covered with red marks. My derm says RetinA helps fade red marks and shrinks pores. Tell me more!

Share this post


Link to post
Share on other sites
Guest PinkStar

hey there!

I've been using retin-a cream for 2 months and a half now and I can see major improvements.I don't have any pimples now. For the red marks,I take Minocin pills.I can see some improvements there too but you have to be really patient because it's a slow process. I also take a bc pill called Diane35 that works as hard as Accutane for girls say my derm.

So I would recommand using Retin A cream for your acne because it really dries it out and make it go away forever.But make sur to have a really good moisturizer like La-Roche-Posay cream to balance your skin.

Share this post


Link to post
Share on other sites
Guest Avian

Retin A has reduced my breakouts I think. But I'm also on antibiotics so it's not a fair test.

There's nothing to be scared of, there won't be any permanent effects. If it doesn't work for you, stop using it.

Share this post


Link to post
Share on other sites

as for red marks, i guess it exfoliates your skin.

I use aloe vera to help wt that.

This summer ill be swimming alot so teh red marks will vanish quickly :-)

Share this post


Link to post
Share on other sites
Guest PinkStar
as for red marks, i guess it exfoliates your skin.

I use aloe vera to help wt that.

This summer ill be swimming alot so teh red marks will vanish quickly :-)

Share this post


Link to post
Share on other sites

hey i know your fear because I had the same fear too before going on retina. I've been using Retina along with 3 other medications (BCP, antibiotics, and a vitamin suplement that is supposed to help). I am on my 6th week right now and I am just now getting over the intitial break out. I experienced an intial breakout the 5th week into it. Mine was a little bad but nothing you can't handle for a few days. I also experienced some peeling but nothing bad as i have naturally oily skin. And the peeling was mainly coming from my pimples. My face is getting steadily clearer now and I am still waiting *crosses fingers* for the full results. Good luck with whatever you decide to do and I hope it works out!

Share this post


Link to post
Share on other sites

Been through two courses of Accutane.

Now I use Retin-A .1% & minocycline 100mg BD.

Nothing to be afraid of. Something finally works after all that accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×